# SDR AALA20121031011

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 73,484 hours, 11,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT AFT LAVATORY FLOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
